Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 75, Number 4

Revisiting diffusion: Self-similar solutions and the $t^{-1/2}$ decay in initial and initial-boundary value problems
P. G. Kevrekidis, M. O. Williams, D. Mantzavinos, E. G. Charalampidis, M. Choi and I. G. Kevrekidis.
Quart. Appl. Math. 75 (2017), 581-598
Abstract, references and article information
Full-text PDF
The Bramson logarithmic delay in the cane toads equations
Emeric Bouin, Christopher Henderson and Lenya Ryzhik.
Quart. Appl. Math. 75 (2017), 599-634
Abstract, references and article information
Full-text PDF
Explicit solutions and multiplicity results for some equations with the $p$-Laplacian
Philip Korman.
Quart. Appl. Math. 75 (2017), 635-647
Abstract, references and article information
Full-text PDF
Two types of electric field enhancements by infinitely many circular conductors arranged closely in two parallel lines
KiHyun Yun.
Quart. Appl. Math. 75 (2017), 649-676
Abstract, references and article information
Full-text PDF
Concentration inequalities for a removal-driven thinning process
Joe Klobusicky and Govind Menon.
Quart. Appl. Math. 75 (2017), 677-696
Abstract, references and article information
Full-text PDF
Sensitivity analysis in poro-elastic and poro-visco-elastic models with respect to boundary data
H. T. Banks, K. Bekele-Maxwell, L. Bociu, M. Noorman and G. Guidoboni.
Quart. Appl. Math. 75 (2017), 697-735
Abstract, references and article information
Full-text PDF
Compositional flow in porous media: Riemann problem for three alkanes
Vítor Matos and Dan Marchesin.
Quart. Appl. Math. 75 (2017), 737-767
Abstract, references and article information
Full-text PDF
Mathematical model and analysis of the strength of particle reinforced ideally plastic composites
Guillermo H. Goldsztein.
Quart. Appl. Math. 75 (2017), 769-782
Abstract, references and article information
Full-text PDF
American Mathematical Society